# SDR AALA202204284815

- Difficulty date: April 27, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N306RC
- Make and model: Boeing 737-8
- Aircraft serial: 44465
- Aircraft time: 7,230 hours, 2,842 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT HANGING AT SEAT ROW 16ABC. RE-INSTALLED LIGHT PER AMM 33-51-03. OPERATIONAL CHECK GOOD.
